We consider the Cauchy problem relate to a nonlinear degenerate partial differential equation. We give sufficient conditions for the existence of a regular classical solution

On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance / Polidoro, Sergio. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 47:1(2001), pp. 491-502. [10.1016/S0362-546X(01)00194-8]

On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance

POLIDORO, Sergio
2001

Abstract

We consider the Cauchy problem relate to a nonlinear degenerate partial differential equation. We give sufficient conditions for the existence of a regular classical solution
47
1
491
502
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance / Polidoro, Sergio. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 47:1(2001), pp. 491-502. [10.1016/S0362-546X(01)00194-8]
Polidoro, Sergio
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/420782
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 1
social impact